# SDR AUS20030461

- Difficulty date: April 30, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O360J2A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Drive Belt
- Part number: A1902
- Condition: Distorted
- Location: Clutch Motor
- Component: Clutch, Robsin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE TO TRANSMISSION DRIVE BELTS STRETCHED. CLUTCH MOTOR DAMAGED.
